Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO ED UK AND PHILIPPA

Posted by Jeroen on September 11, 2005, at 6:58:47

In reply to Re: TO ED UK AND PHILIPPA Jeroen, posted by ed_uk on September 11, 2005, at 5:49:26

no i dont trust it, i got withdrawal symptoms like NO APETITE AT ALL, ANXIETY

i have to take it twice

its too weird, i really felt good, no paranoia at all

first med that worked but in a wrong way, psychiatry has not evoluated enough i think.. because my doc sais taking it once is sufficient while im having withdrawal symtoms

i have almost no apetite, im loosing weight


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:550275
URL: http://www.dr-bob.org/babble/20050909/msgs/553600.html